# SDR CHQA20120614199

- Difficulty date: June 14, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145856
- Aircraft time: 17,859 hours, 15,688 cycles
- Engine: Allsn AE3007A
- Engine time: 23,647 hours, 21,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532638405
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND IN THE LEFT OMEGA BEAM AT CROSSMEMBER BETWEEN FRAMES 24 AND 25.  THE SECTION WAS REPLACED IN ACCORDANCE WITH SRM 53-00-10.
